Journal article icon

Journal article

Repulsive traps

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
330
Issue:
2
Pages:
125-130
Publication date:
2000-01-15
DOI:
ISSN:
0764-4442
Source identifiers:
302
Pubs id:
pubs:302
UUID:
uuid:69f7ca1d-08ec-4e25-a892-4fba7f1bfb0f
Local pid:
pubs:302
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP